MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003UZAS40210
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the device was returned with microcatheter.The device was found to be advanced into microcatheter.The stent was found to be partially deployed from the catheter.The stent was found to be deformed.The distal part of the stent delivery wire sdw was found to be slightly kinked/bent.The stent introducer sheath was not returned.During functional inspection, stent difficult/unable to advance or pullback through catheter functional test failed.It was difficult to flush the device due to significant friction.The stent was advanced on the table; however significant friction was noted.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed during the analysis.The device did not meet specifications when received for complaint investigation based on analysis results.Additional information received indicated that the device was prepared for use as per the directions for use, the device was confirmed to be in good condition prior to use on the patient, continuous flush was set up and maintained and the patients anatomy was described as 'tortuosity was above average'.The device was analyzed.The returned stent was found to be partially deployed form the microcatheter.The stent was found to be deformed and the sdw was found to be kinked/bent.This damages were causing friction during functional test.It is probable that the moderately tortuous anatomy may have caused friction, damages to the device and the reported issue.An assignable cause of procedural factors will be assigned to the as reported and as analyzed 'stent difficult/unable to advance or pullback through catheter and to as analyzed stent partial deployment, stent deformed, sdw kinked/bent as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
Analysis of the returned device found that the subject stent was partially deployed.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18267082
Report Number3008881809-2023-00571
Device Sequence Number7672549
Product Code NJE
UDI-Device Identifier07613327382174
UDI-Public07613327382174
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Catalogue NumberM003UZAS40210
Device Lot Number22111905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL10 MICROCATHETER (STRYKER)
Patient Age58 YR
Patient SexMale